# SDR SWAA2021052594040

- Difficulty date: June 20, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 58,408 hours, 34,567 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING UPPER OUTBD LUG FACE EVIDENCE OF CORROSION / REPAIRED PER EA 1-A57-3246 REV 11
